Taiwanese Journal of Mathematics

WEIGHTED APPROXIMATION BY $q$-SZÁSZ-KING TYPE OPERATORS

Octavian Agratini and Ogün Dogru

Full-text: Open access

Abstract

By using $q$-calculus, in the present paper we construct Szász type operators in King sense, this meaning the operators preserve the first and the third test function of Bohman-Korovkin theorem. Rate of local and global convergence is obtained in the frame of weighted spaces. The statistical approximation property of our operators is also revealed.

Article information

Source
Taiwanese J. Math., Volume 14, Number 4 (2010), 1283-1296.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405945

Digital Object Identifier
doi:10.11650/twjm/1500405945

Mathematical Reviews number (MathSciNet)
MR2663911

Zentralblatt MATH identifier
1216.41016

Subjects
Primary: 41A36: Approximation by positive operators 41A25: Rate of convergence, degree of approximation

Keywords
$q$-integers positive linear operators statistical convergence weighted modulus of smoothness

Citation

Agratini, Octavian; Dogru, Ogün. WEIGHTED APPROXIMATION BY $q$-SZÁSZ-KING TYPE OPERATORS. Taiwanese J. Math. 14 (2010), no. 4, 1283--1296. doi:10.11650/twjm/1500405945. https://projecteuclid.org/euclid.twjm/1500405945


Export citation

References

  • M. Abramowitz and I. A. Stegun (eds.), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, National Bureau of Standards Appplied Mathematics, Series 55, Issued June, 1964.
  • O. Agratini, Linear operators that preserve some test functions, Int. J. of Math. and Math. Sci., Art. ID 94136, (2006), 1-11.
  • A. Aral, A generalization of Szász-Mirakyan operators based on $q$-integers, Mathematical and Computer Modelling, 47 (2008), 1052-1062.
  • A. Aral and O. Do\vgg ru, Bleimann, Butzer and Hahn operators based on the $q$-integers, J. Ineq. and Appl., Art. ID 79410, (2007), 1-12.
  • A. Aral and V. Gupta, The $q$-derivative and applications to $q$-Szász Mirakyan operators, Calcolo, 43 (2006), 151-170.
  • Yuan-Chuan Li and Sen-Yen Shaw, A proof of Hölder's inequality using the Cauchy-Schwarz inequality, Journal of Inequalities in Pure and Applied Mathematics, 7 (2006), Issue 2, Article 62, 1-3.
  • M.-M. Derriennic, Modified Bernstein polynomials and Jacobi polynomials in $q$-calculus, Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl., 76 (2005), 269-290.
  • O. Do\vgg ru and O. Duman, Statistical approximation of Meyer-König and Zeller operators based on the $q$-integers, Publ. Math. Debrecen, 68 (2006), 199-214.
  • O. Duman and C. Orhan, Statistical approximation by positive linear operators, Studia Math., 161(2) (2004), 187-197.
  • H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.
  • J. A. Fridy and H. I. Miller, A matrix characterization of statistical convergence, Analysis, 11 (1991), 59-66.
  • A. D. Gadjiev and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32(1) (2002), 129-138.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge Univ. Press, 1990.
  • V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, 2002.
  • J. P. King, Positive linear operators which preserve $x^2$, Acta Math. Hungar., 99(3) (2003), 203-208.
  • E. Kolk, Matrix summability of statistically convergent sequences, Analysis, (1993), 77-83.
  • A.-J. López-Moreno, Weighted simultaneous approximation with Baskakov type operators, Acta Mathematica Hungarica, 104(1-2) (2004), 143-151.
  • A. Lupaş, A $q$-analogue of the Bernstein operator, University of Cluj-Napoca, Seminar on Numerical and Statistical Calculus, 9 (1987), 85-92.
  • S. Ostrovska, $q$-Bernstein polynomials and their iterates, J. Approx. Th., 123 (2003), 232-255.
  • S. Ostrovska, On the Lupaş $q$-analogue of the Bernstein operator, Rocky Mountain Journal of Mathematics, 36(5) (2006), 1615-1629.
  • G. M. Phillips, Bernstein polynomials based on the $q$-integers, Ann. Numer. Math., 4 (1997), 511-518.
  • T. Trif, Meyer-König and Zeller operators based on the $q$-integers, Rev. Anal. Numér. Théor. Approx., 29 (2000), 221-229.
  • V. S. Videnskii, On some classes of $q$-parametric positive operators, Operator Theory Adv. Appl., 158 (2005), 213-222.
  • H. Wang, Korovkin-type theorem and application, J. Approx. Th., 132(2) (2005), 258-264.